Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I have black spots on my face. How to get rid of this?

i hav black spots on my face ,,,,,,,there is a marriage in my family after 10 days,,,,can these spots be clear by any cream,,,
Asked On : Thu, 14 Apr 2011
Answers:  4 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Dear Patient,
you have not mentioned the duration of mark. usally a mark does not go in 10 days time unless it is a recent one. If you wish to hide this the best option is that you use some camoflauge cream.
Dr Sharat Gupta
Answered: Fri, 15 Apr 2011
Urologist Dr. Deepak Mahajan's  Response
hi with 10 days in hand u can camoflage with good makeup later consult a dermatologst for surfication or peeling
Answered: Fri, 15 Apr 2011
I find this answer helpful
  User's Response
Dear Patient
welcome to HealthcareMagic forum
yes it reduces 60% off.wash your face worm water without soap./face wash.
then apply (lemon juice(20 drop)+yellow earth+milk.)before sleeping.
if you in
Answered: Fri, 15 Apr 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

10 days is a short time ,but you can lighten it up by getting a chemical peel (glycolic or salicylic acid).Result would depend upon the depth of pigmentation.Always use a sunscreen three time a day.Night you can use creams like tretinoin or hydroquinone on spots.But you need to consult a dermatologist who can guide you correctly.But if you want some thing immediate ,the camouflage is the answer like dermacolor.

Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor